Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Heavy breathing, pain in lungs and throat, ears popping. Is it asthma or any allergy?

hey,from the last 2-3 days I have to gasp after every few breaths, i.e I have to breath hard after every few breaths. And some of the times, I also feel pain in my lungs, probably because they get tired of breathing hard. Although, its gets better when I go to sleep.Secondly, I don t know if it is connected or not, but my ears are also popping a lot. They unpop some of the time as well, but most of the time they are popped.And I have slight pain in my throat too.Could you please suggest what shall I do? Do I need to go to hospital? Is it asthma or some kind of allergy?
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Pulmonologist 's  Response
Ur having sore throat, chest pain, difficulty in breathing and some ear problem.
Is there any fever?
It may be due to lung infection or pleural infection.
As u don't have any wheeze and no previous history so asthma less likely.
Do a chest x-ray and pulmonary function test.
Consult a pulmonologist immediately.
Answered: Sun, 10 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor